American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Robert K. Brayton, Fred G. Gustavson and Ralph A. Willoughby. Some results on sparse matrices . Math. Comp. 24 (1970) 937-954. MR 0275643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David M. Young. Convergence properties of the symmetric and unsymmetric successive overrelaxation methods and related methods . Math. Comp. 24 (1970) 793-807. MR 0281331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ake Björck and Victor Pereyra. Solution of Vandermonde systems of equations . Math. Comp. 24 (1970) 893-903. MR 0290541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Kershaw. Inequalities on the elements of the inverse of a certain tridiagonal matrix . Math. Comp. 24 (1970) 155-158. MR 0258260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Schlegel. The explicit inverse of a tridiagonal matrix . Math. Comp. 24 (1970) 665. MR 0273798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert J. Herbold. A generalization of a class of test matrices . Math. Comp. 23 (1969) 823-826. MR 0258259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard J. Hanson and Charles L. Lawson. Extensions and applications of the Householder algorithm for solving linear least squares problems . Math. Comp. 23 (1969) 787-812. MR 0258258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerry A. Walters. Nonnegative matrix equations having positive solutions . Math. Comp. 23 (1969) 827. MR 0258264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. A. Businger. Reducing a matrix to Hessenberg form . Math. Comp. 23 (1969) 819-821. MR 0258255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Victor Lovass-Nagy and David L. Powers. Reduction of functions of some partitioned matrices . Math. Comp. 23 (1969) 127-133. MR 0238480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter A. Businger. Extremal properties of balanced tri-diagonal matrices . Math. Comp. 23 (1969) 193-195. MR 0238476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. H. Yang. On designs of maximal $(+1,\,-1)$-matrices of order $n\equiv 2({\rm mod}\ 4)$. II . Math. Comp. 23 (1969) 201-205. MR 0239748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. W. Gear. A simple set of test matrices for eigenvalue programs . Math. Comp. 23 (1969) 119-125. MR 0238477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Kershaw. The explicit inverses of two commonly occurring matrices . Math. Comp. 23 (1969) 189-191. MR 0238478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Beresford Parlett. Global convergence of the basic ${\rm QR}$ algorithm on Hessenberg matrices . Math. Comp. 22 (1968) 803-817. MR 0247759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harold Willis Milnes. A note concerning the properties of a certain class of test matrices. . Math. Comp. 22 (1968) 827-832. MR 0239743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. L. Markham. An iterative procedure for computing the maximal root of a positive matrix . Math. Comp. 22 (1968) 869-871. MR 0239741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Choong Yun Cho. On the triangular decomposition of Cauchy matrices . Math. Comp. 22 (1968) 819-825. MR 0239740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Dahlquist, B. Sjöberg and P. Svensson. Comparison of the method of averages with the method of least squares. . Math. Comp. 22 (1968) 833-845. MR 0239742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. A. Hageman and R. B. Kellogg. Estimating optimum overrelaxation parameters . Math. Comp. 22 (1968) 60-68. MR 0229371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. H. Yang. On designs of maximal $(+1,\,-1)$-matrices of order $n\equiv 2({\rm mod}\ 4)$ . Math. Comp. 22 (1968) 174-180. MR 0225476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. L. Jordan. Experiments on error growth associated with some linear least-squares procedures . Math. Comp. 22 (1968) 579-588. MR 0229373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Erwin H. Bareiss. Sylvester's identity and multistep integer-preserving Gaussian elimination . Math. Comp. 22 (1968) 565-578. MR 0226829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gilbert C. Best. Powers of a matrix of special type . Math. Comp. 22 (1968) 667-668. MR 0226830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Charmonman and R. S. Julius. Explicit inverses and condition numbers of certain circulants . Math. Comp. 22 (1968) 428-430. MR 0226831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Henry E. Fettis and James C. Caslin. Eigenvalues and eigenvectors of Hilbert matrices of order $3$ through $10$ . Math. Comp. 21 (1967) 431-441. MR 0223075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. D. Burgoyne. Practical $L\sp p$ polynomial approximation . Math. Comp. 21 (1967) 113-115. MR 0224254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Schönheim. Conversion of modular numbers to their mixed radix representation by a matrix formula . Math. Comp. 21 (1967) 253-257. MR 0224252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Leopold B. Willner. An elimination method for computing the generalized inverse . Math. Comp. 21 (1967) 227-229. MR 0223082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. Borosh and A. S. Fraenkel. Exact solutions of linear equations with rational coefficients by congruence techniques . Math. Comp. 20 (1966) 107-112. MR 0187379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2